# SDR CHQA200500101

- Difficulty date: May 19, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 5,016 hours, 4,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFTHAND OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY ON THE LEFTHAND OVERWING FAIRING IAW EMB 135 AMM 33-50-10.  OPS CHECK GOOD.
